Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 126, NWS Pueblo, CO

July 14, 2014El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2014, 4:38 PM MDT for El Paso County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 4:38 PM MDT (22:38 UTC)
Expired
Jul 14, 2014, 5:17 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 26 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:59 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WUUS55 KPUB 142238
SVRPUB
COC041-142330-
/O.NEW.KPUB.SV.W.0126.140714T2238Z-140714T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 530 PM MDT

* AT 438 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRUCKTON...
  OR 39 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3861 10405 3861 10419 3878 10421 3883 10405
TIME...MOT...LOC 2238Z 260DEG 10KT 3873 10410 

HAIL...1.00IN
WIND...60MPH

$$

MOORE
1 follow-up statement
923 
WWUS55 KPUB 142317
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT MON JUL 14 2014

COC041-142327-
/O.CAN.KPUB.SV.W.0126.000000T0000Z-140714T2330Z/
EL PASO CO-
517 PM MDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EL PASO COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3861 10405 3861 10419 3878 10421 3883 10405
TIME...MOT...LOC 2316Z 260DEG 10KT 3875 10396 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:53 PM MDT, 45 minutes earlier.

Area forecast discussion, Jul 14, 3:53 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT MON JUL 14 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 353 PM MDT MON JUL 14 2014

WILL KEEP THIS BRIEF DUE TO ONGOING ACTIVE CONDITIONS. MAJORITY
OF FORECAST DISTRICT TO REMAIN ACTIVE AT TIMES INTO TUESDAY AS
ELEVATED PRECIPITABLE WATERS CONTINUE IN WAKE OF
NORTH-NORTHEASTERLY SURGE THAT PUSHED ACROSS CWFA EARLIER TODAY.

IN ADDITION TO THE AVAILABLE ADEQUATE ATMOSPHERIC MOISTURE...
FAVORABLE CAPES...LIS AND MEAN LAYER SHEARS WILL ALLOW FOR THE
POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS TUESDAY.

ALSO...STORMS WITH LOCALLY HEAVY RAINFALL...CAPABLE OF PRODUCING
FLASH FLOODING...WILL BE POSSIBLE OVER AREA BURN SCARS AND
LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT PRECIPITATION DURING
THE PAST THREE TO FOUR DAYS. WFO PUEBLO WILL CONTINUE TO MONITOR
CLOSELY. FINALLY...NEAR TO BELOW SEASONAL MAXIMUM TEMPERATURES
SHOULD BE NOTED OVER MOST LOCATIONS TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 353 PM MDT MON JUL 14 2014

UNSETTLED/ACTIVE METEOROLOGICAL CONDITIONS AND BELOW SEASONAL
MAXIMUM TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY
OF THE FORECAST DISTRICT FROM TUESDAY NIGHT INTO THURSDAY AS
GENERALLY MOIST UPSLOPE FLOW ALLOWS FORECAST PRECIPITABLE WATERS
TO REMAIN ELEVATED DURING THIS TIME-FRAME.

LOCALIZED FLASH FLOODING WILL BE POSSIBLE AT TIMES FROM TUESDAY
NIGHT INTO THURSDAY(INCLUDING BUT NOT LIMITED TO THE AREA BURN
SCARS).  AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY.

A FEW SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THE
TUESDAY INTO THURSDAY TIME-FRAME AS FAVORABLE BULK LAYER
SHEARS...CAPES AND LIS INTERACT WITH THE ABUNDANT ATMOSPHERIC
MOISTURE PROFILE.

THE FORECAST DISTRICT SHOULD THEN NOTE A DRYING AND WARMING TREND
FROM FRIDAY INTO NEXT MONDAY AS UPPER RIDGING BUILDS OVER SOUTHERN
COLORADO.

&&

.AVIATION...
ISSUED AT 353 PM MDT MON JUL 14 2014

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE STILL
ANTICIPATED ACROSS SOUTHERN COLORADO BRINGING INTO THIS
EVENING...WHICH WILL BE CAPABLE OF PRODUCING GENERALLY BRIEF MVFR
AND LOCAL IFR CONDITIONS TO THE KALS...KCOS AND KPUB TAF SITES.
UPSLOPE FLOW IS THEN EXPECTED TO DEEPEN ACROSS SOUTHEASTERN
EASTERN COLORADO INTO THIS EVENING IN THE WAKE OF A NORTHERLY
SURGE...WHICH WILL BE CAPABLE OF PRODUCING MVFR AND IFR STRATUS
CONDITIONS AT TIMES TO SOUTHEASTERN COLORADO...ESPECIALLY AFTER
06Z/TUESDAY. AT THIS TIME...IT STILL APPEARS THAT KCOS WILL HAVE
THE HIGHEST POTENTIAL OF EXPERIENCING IFR CONDITIONS LATER
TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Jul 14, 11:19 AM MDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1119 AM MDT MON JUL 14 2014

COZ058>089-093>099-151730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1119 AM MDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
INTO THE LATE EVENING HOURS. THERE HAS BEEN A SLIGHT DECREASE IN
AVAILABLE MOISTURE AND A SLIGHT INCREASE IN THE STEERING WINDS IN
THE ATMOSPHERE TODAY...WHICH WILL DECREASE THE CHANCES FOR
WIDESPREAD FLASH FLOODING ACROSS THE AREA. HOWEVER...THERE REMAINS
ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY
RAINFALL...WHICH WOULD STILL POSE THE THREAT FOR FLASH FLOODING
ACROSS AREA BURN SCARS...AS WELL AS THOSE AREAS THAT HAVE RECEIVED
HIGHER AMOUNTS OF PRECIPITATION DURING THE PREVIOUS FEW DAYS.

THE INCREASED WINDS ALOFT...HOWEVER...WILL ALLOW FOR INCREASED
CHANCES FOR A FEW STRONG TO SEVERE STORMS...PRODUCING HAIL AROUND
ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH...ESPECIALLY
OVER THE FAR SOUTHEASTERN PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TUESDAY AND WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING
HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND
FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP
WILL INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS
TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE
HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN
MOUNTAINS AND PLAINS ON TUESDAY.

A SLOW WARMING AND DRYING TREND IS EXPECTED FROM THURSDAY INTO THE
WEEKEND...ALTHOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS WILL REMAIN POSSIBLE...ESPECIALLY OVER AND NEAR THE
HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 14, 2:46 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             3 SSE COLORADO SPRINGS  38.79N 104.80W
07/14/2014  E1.00 INCH       EL PASO            CO   PUBLIC

&&

RMG
Local storm report, Jul 14, 2:59 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             1 NNE SCHRIEVER AFB     38.82N 104.51W
07/14/2014  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG
Special weather statement, Jul 14, 3:02 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT MON JUL 14 2014

COZ093-094-097-142130-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
302 PM MDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT...

AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIMPAS
TO NEAR HIGBEE...AND MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HIGBEE AND TIMPAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3767 10379 3763 10312 3788 10326 3797 10381
TIME...MOT...LOC 2102Z 315DEG 13KT 3786 10369 3774 10338

STARK
Special weather statement, Jul 14, 3:06 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT MON JUL 14 2014

COZ087-088-142145-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
306 PM MDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS AND
NORTHEASTERN HUERFANO COUNTIES UNTIL 345 PM MDT...

AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF WALSENBURG...OR 34 MILES SOUTH
OF PUEBLO...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS
ANIMAS AND NORTHEASTERN HUERFANO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3781 10482 3788 10464 3767 10436 3753 10469
TIME...MOT...LOC 2105Z 332DEG 13KT 3778 10470

KAM
Local storm report, Jul 14, 3:38 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      4 W ELLICOTT            38.84N 104.46W
07/14/2014                   EL PASO            CO   TRAINED SPOTTER

            3 TO 5 INCHES OF WATER FLOWING ACROSS PEYTON HIGHWAY AT
            HIS LOCATION.

&&

STARK
Special weather statement, Jul 14, 4:01 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT MON JUL 14 2014

COZ074-087-088-142245-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
401 PM MDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES UNTIL 445 PM MDT...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AGUILAR...OR 25 MILES NORTHWEST OF
TRINIDAD...MOVING SOUTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM.  RAINFALL TOTALS OF 1 TO 2 INCHES ARE ALSO POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR...BONCARBO...GULNARE AND HOEHNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3755 10482 3759 10460 3727 10436 3721 10476
TIME...MOT...LOC 2200Z 343DEG 19KT 3750 10470

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:33 PM MDTSpecial Weather StatementPUBTeller27 min
Jul 13, 7:39 PM MDTSpecial Weather StatementPUBTeller36 min
Jul 13, 7:46 PM MDTSpecial Weather StatementPUBKiowa29 min
Jul 13, 9:15 PM MDTSpecial Weather StatementPUBTeller30 min
Jul 13, 10:43 PM MDTRiver Flood WarningPUBBent17 hr
Jul 14, 12:25 AM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 14, 1:00 AM MDTAreal Flood AdvisoryPUBCuster, Huerfano, Pueblo2 hr
Jul 14, 1:08 AM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas112 min
Jul 14, 1:08 AM MDTSpecial Weather StatementPUBHuerfano22 min
Jul 14, 10:15 AM MDTSpecial Weather StatementPUBTeller30 min
Jul 14, 11:36 AM MDTSpecial Weather StatementPUBProwers39 min
Jul 14, 12:07 PM MDTSevere Thunderstorm WarningPUBBent, Prowers38 min
Jul 14, 12:25 PM MDTSpecial Weather StatementPUBTeller35 min
Jul 14, 12:43 PM MDTSevere Thunderstorm WarningPUBBent, Prowers47 min
Jul 14, 12:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 14, 1:04 PM MDTFlash Flood WarningPUBEl Paso116 min
Jul 14, 1:07 PM MDTSpecial Weather StatementPUBCostilla53 min
Jul 14, 1:18 PM MDTAreal Flood AdvisoryPUBFremont117 min
Jul 14, 1:21 PM MDTSpecial Weather StatementPUBBent24 min
Jul 14, 1:31 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers44 min
Jul 14, 1:41 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 14, 1:46 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller119 min
Jul 14, 1:51 PM MDTSpecial Weather StatementPUBPueblo39 min
Jul 14, 2:14 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 14, 2:21 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jul 14, 2:26 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 14, 2:28 PM MDTAreal Flood AdvisoryPUBCostilla, Las Animas3 hr
Jul 14, 2:29 PM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jul 14, 2:30 PM MDTSpecial Weather StatementPUBOtero30 min
Jul 14, 2:38 PM MDTSpecial Weather StatementPUBPueblo37 min
Jul 14, 3:00 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 14, 3:02 PM MDTSpecial Weather StatementPUBOtero28 min
Jul 14, 3:06 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jul 14, 3:06 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Jul 14, 3:13 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas47 min
Jul 14, 3:19 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 14, 3:25 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jul 14, 4:01 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jul 14, 4:02 PM MDTAreal Flood AdvisoryPUBCrowley, El Paso, Pueblo3 hr
Jul 14, 4:20 PM MDTFlash Flood WarningPUBCrowley, Otero, Pueblo3 hr
Jul 14, 4:32 PM MDTFlash Flood WarningPUBCrowley, El Paso, Pueblo4 hr
Jul 14, 4:40 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jul 14, 4:45 PM MDTSpecial Weather StatementPUBLas Animas45 min
Jul 14, 4:48 PM MDTSpecial Weather StatementPUBChaffee42 min
Jul 14, 5:03 PM MDTFlash Flood WatchPUBBaca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more5 hr
Jul 14, 5:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 14, 5:12 PM MDTSpecial Weather StatementPUBCrowley33 min
Jul 14, 5:15 PM MDTFlash Flood WarningPUBEl Paso, Teller90 min
Jul 14, 5:15 PM MDTSpecial Weather StatementPUBAlamosa30 min
Jul 14, 5:25 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont50 min
Jul 14, 5:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller2 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.